# SDR AALA202108109327

- Difficulty date: August 7, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 27,472 hours, 10,941 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Apu Fire Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: APU FIRE BOTTLE DISCHARGE LIGHT CAME ON DURING FLIGHT AND  LIGHT EXTINGUISHES UPON LANDING.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
